Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Are there odd amicable numbers not divisible by three?


Authors: S. Battiato and W. Borho
Journal: Math. Comp. 50 (1988), 633-637
MSC: Primary 11A51
MathSciNet review: 929559
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A conjecture of Bratley and McKay, according to which odd amicable numbers should be divisible by three, is disproved by some counterexamples.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11A51

Retrieve articles in all journals with MSC: 11A51


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1988-0929559-5
Article copyright: © Copyright 1988 American Mathematical Society